About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 589640, 13 pages
http://dx.doi.org/10.1155/2012/589640
Research Article

Bayesian Estimation of Two-Parameter Weibull Distribution Using Extension of Jeffreys' Prior Information with Three Loss Functions

1Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Salangor, Malaysia
2Department of Mathematics, University Putra Malaysia, 43400 Serdang, Salangor, Malaysia

Received 18 April 2012; Revised 29 May 2012; Accepted 12 June 2012

Academic Editor: Bohdan Maslowski

Copyright © 2012 Chris Bambey Guure et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chris Bambey Guure, Noor Akma Ibrahim, and Al Omari Mohammed Ahmed, “Bayesian Estimation of Two-Parameter Weibull Distribution Using Extension of Jeffreys' Prior Information with Three Loss Functions,” Mathematical Problems in Engineering, vol. 2012, Article ID 589640, 13 pages, 2012. doi:10.1155/2012/589640